MathSciNet Relay Station
MathSciNet bibliographic data
MR2183491 52C17 (52B55)
Schürmann, Achill; Vallentin, Frank Computational approaches to lattice packing and covering problems. Discrete Comput. Geom. 35 (2006), no. 1, 73–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement